MathSciNet Relay Station
MathSciNet bibliographic data
MR2574313 (2011d:46129) 46L37 (46L53)
Kodiyalam, Vijay; Sunder, V. S. From subfactor planar algebras to subfactors. Internat. J. Math. 20 (2009), no. 10, 1207–1231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement